# SDR FDEA201212124287

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 89,057 hours, 29,785 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: VTO306D3
- Part serial: 2617
- Condition: Faulted
- Location: Oil Pressure
- Part time: 292 hours, 190 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CLIMB FL 330, NR  2 OIL PRESSURE GUAGE SHOWED NO INDICATION AND AMBER X.  ALL OTHER ENGINE  INDICATIONS NORMAL.  NO ALERTS INDICATED.  AIU NR 1 SHOWS NR 2 ENG OIL PRESSURE TRANSMITTER FAULTING.  R & R NR 2 OIL PRESSURE TRANSMITTER REF MM 79-33-01-2.  RAN ENG REF JRH.  NO LEAKS, CHECKED NORMAL.  OK FOR SERVICE.
